# SDR 29GA94132071911A

- Difficulty date: July 19, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 31,461 hours, 36,583 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 9257 EYW/FLL PILOT REPORTED LANDING GEAR RELAY POPPED WHEN EXTENDING GEAR.  REPLACED LANDING GEAR RELAY OPERATIONAL CHECK OK.
